# SDR AALA20110316DWH03

- Difficulty date: March 11, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 94,687 hours, 15,467 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN LINE CRACK IN THE LEFT OUTBOARD NACELLE SKATE ANGLE FOR THE AFT FAIRING.  ACCOMPLISHED REPAIR PER EA B767-64-005449.
